# SDR PLGA71395G1

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818BE
- Make and model: Beech 1900C
- Aircraft serial: UB61
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Hose
- Part number: 1013880175
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS - ON APPROACH THE LANDING GEAR CIRCUIT BREAKER POPPED.  THE CREW PUMPED THE GEAR DOWN, LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED BY BOS MAINTENANCE AND FERRIED GEAR DOWN TO ALB.  ALB MAINTENANCE REPLACED THE HYDRAULIC PRESSURE HOSE TO THE RIGHT ACTUATOR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
